Had syncopic attack, received a head injury which caused a subdural hematoma. Treatment? - Online Doctor Chats
Please proceed with your query
I am sorry on this
Please proceed ahead
Is is fine now?
Is he at hospital or home?
how is his general condition?
he was discharged after 3 days and came back home--a day later he started to look very confused and too drowsy--so much that he was unable to even swallow food or medicines
we admitted him again--now we are tols that his total leukocyte count has gone up to 0000
Is he at hospital now?
Total leukocyte count of 0000 is still fine even though it is high
It suggests recent infection
an MRI of brain was done
Please tell me the report
we still havent received the full report--we have just been told that the report does not show any abnormality and that they can rule out the occurrence of a minor stroke
his total count was 6000 last week... Doctor tells me that an infection can also make him behave like he is doing now--drowsy and confused
is that really possible?
MRI seems to be normal as told by you
Is your father in law a Hypertensive?
Is he on medications for Hypertension?
--not at the hospital--they say is bp is not high now---hypertensive and high uric acid--right now urea,creatinine levels are also high--sodium low and potassium slightly high
could the mRi detect and infection in the brain?
Yes, it can
Let me tell you a few things
First, it is good that your father in law is at hospital now
Please check his GCS
what is that?
If it is 15, then is absolutely fine
Ask his treating doctor or the nurse
They will tell you
His hypertension needs to be well controlled
If the actual MRI report is normal
Then he is fine
He will need some antibiotics and adequate rest
thanks so much----that is very reassuring-- i am just worried because he doesnt seem to respond very well--
Remember that he is aged too
It may take sometime for him to recover fully
It would be ideal to keep him at hospital for 2 more days
and then get him back home
Hope you followed my suggestions
yes thanks so much
If not, please ask me again I shall expalin
Thanks for consulting me
no i think i understood--i will ask the doc for these details today
thanks for your help
Is there anything else I can help you with?
Related questions you may be interested in
Recent questions on
People also viewed
- Red spot on stomach lining
- Stomach lining with red splotches
- Sore red line on vagina
- Is tingling of hands or feet a side effect of felodipine?
- Bilateral subdural hematoma treatment
- Treatment and cure for acute subdural hematoma
- Subdural hematoma head injury
- Treatment and cure for traumatic subdural hematoma
- Tonsil and tongue red line
- Red lines under tongue
- Treatment and cure for subdural hematoma
- Is paralysis a side effect of maxivision omega-3 formula?
- Is clumsiness or unsteadiness a side effect of duragesic?
- Is numbness or pain in the legs a side effect of prograf?
- Is blurred or double vision a side effect of minocycline?